# SDR C77A20160928030

- Difficulty date: September 26, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N632CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 22,648 hours, 13,156 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066029001
- Condition: Corroded
- Location: Bs 21675
- Part time: 11,681 hours, 6,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT FRAME 86 BETWEEN STRINGERS 27 - 28L.   REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-41-01 AND 51-43-01.
